# SDR ASOA05414

- Difficulty date: May 8, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58728
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, AN EMERGENCY FLOOR LIGHT STRIP WAS FOUND CRACKED IN SEVERAL LOCATIONS.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY FLOOR LIGHT STRIP IAW CRJ AMM 25-80.  (M)
